# SDR F3LA2020032530020

- Difficulty date: March 23, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N303FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07249
- Aircraft time: 12,523 hours, 5,132 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 2,831 hours, 1,204 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY : ON DESCENT AT ABOUT 10000 FT SMELLED ODOR IN BOTH COCKPIT & CABIN LASTED ABOUT 5 MINUTES. CORRECTIVE ACTION : PERFORMED T/S TASK FOR CAUSE FOR CABIN ODOR. AFTER ENGINE RUN DETERMINED ENGINE 2 BLEED SYSTEM IS CAUSE AS PER TSM 05-50-00-810-331-A SEE ITEM 2 FOR CORRECTIVE ACTION.
DISCREPANCY : #2 ENGINE BLEED SYSTEM INOP DUE TO ITEM #1 THIS LOG PAGE. CORRECTIVE ACTION : DEFERRED ENGINE #2 BLEED AIR SUPPLY PER MEL 36-11-01B CONTROL # 1162003 DUE DATE 04/02/2020. LOG PAGE 1140699 ITEM 3 DISCREPANCY : VBM CORRECTIVE ACTION : REF MEL 36-11-01B CONTROL # 1162003 PERFORMED TSM 05-50-00-810-331-A FOUND #2 ENG OIL OVER SERVICED. DRAINED OIL TO SERVICEABLE LIMITS IAW AMM 12-13-79-610-808-A PERFORMED BLEED AIR SYSTEM CHECK AT IDLE CHECK NO ODOR NOTED. THIS CLEARS MEL 36-11-01B A/C OK FOR SERVICE C# 1162033
